Estimates for the Green function and for solutions of the second mixed problem for a parabolic equation
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 692-703
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a16,
author = {A. V. Lezhnev},
title = {Estimates for the {Green} function and for solutions of the second mixed problem for a parabolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {692--703},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a16/}
}
TY - JOUR AU - A. V. Lezhnev TI - Estimates for the Green function and for solutions of the second mixed problem for a parabolic equation JO - Differencialʹnye uravneniâ PY - 1989 SP - 692 EP - 703 VL - 25 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_4_a16/ LA - ru ID - DE_1989_25_4_a16 ER -
A. V. Lezhnev. Estimates for the Green function and for solutions of the second mixed problem for a parabolic equation. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 692-703. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a16/